# SDR AALA20100127MIA02

- Difficulty date: January 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 16,302 hours, 2,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER THREE DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP.
